Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Riemannian manifolds of constant $ k$-nullity


Author: Aaron Rosenthal
Journal: Proc. Amer. Math. Soc. 22 (1969), 473-475
MSC: Primary 53.72
DOI: https://doi.org/10.1090/S0002-9939-1969-0254784-9
MathSciNet review: 0254784
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern and N. H. Kuiper, Some theorems on the isometric imbedding of compact Riemann manifolds in Euclidean space, Ann. of Math. (2) 56 (1952), 422-430. MR 0050962 (14:408e)
  • [2] A. Gray, Spaces on constancy of curvature operators, Proc. Amer. Math. Soc. 17 (1966), 897-902. MR 0198392 (33:6550)
  • [3] B. O'Neill and E. Stiel, Isometric immersions of constant curvature manifolds, Michigan Math. J. 10 (1963), 335-339. MR 0158329 (28:1554)
  • [4] T. Ôtsuki, Isometric imbedding of Riemann manifolds in a Riemann manifold, J. Math. Soc. Japan 6 (1954), 221-234. MR 0067550 (16:747b)
  • [5] A. Rosenthal, Riemannian manifolds of constant nullity, Michigan Math. J. 14 (1967), 469-480. MR 0220216 (36:3282)
  • [6] -, Kähler manifolds of constant nullity, Michigan Math. J. 15 (1968), 433-440. MR 0248684 (40:1935)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0254784-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society